I just upped my Zoloft from 100mg/day to 150mg/day and have been getting horrible migraines. I used to suffer from migraines and also take Topamax and haven't had a migraine pretty much since starting the Topamax last October so I know the migraines must be due to the Zoloft. I also have imitrex to take but it doesn't even begin to touch the migraine. My dad said that the imitrex won't help with drug induced migraines (he suffers from migraines too). Has anyone else had this problem? I could deal with a little headache, but these just knock me off my arse and make me completely non-functioning.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...